# SDR 98ZZZM425

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 1 ENGINE OUTBOARD FAN COWL UPPER EDGE STRIP HAS A .375 INCH CRACK AND .75 INCH CRACK AT AFT HINGE.  REPLACED METAL STRIP IAW MM 71-11-04.  A/C RETURNED TO SERVICE.  (M)
